Asymptotic Stability of Nonlinear Control Systems Described by Difference Equations with Multiple Delays
MetadataShow full metadata
In this paper we study nonlinear control systems with multiple delays on controls and states. To obtain asymptotic stability, we impose Holder-type assumptions on the perturbing function, and show a Gronwall-type inequality for difference equations with delay. We prove that a nonlinear control system can be stabilized if its linear control system can be stabilized. Some examples are included in the last part of this paper.
CitationNiamsup, P., & Phat, V. N. (2000). Asymptotic stability of nonlinear control systems described by difference equations with multiple delays. Electronic Journal of Differential Equations, 2000(11), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.